Facebook Pixel
EmpowHER Guest

What could be causing the tired and heavy feeling in my legs

By Anonymous December 12, 2011 - 3:38pm
Rate This

I have noticed a new sensation in my legs. My legs feel as if I have weights attached that are just dragging me down and at times I do experience a lot of pain. I already take Lyrica for neuropahthy that was not being controlled by the neurontin any longer. The neuropathy was from chemo for cancer treatment.

Add a Comment1 Comments


You need to have an ultrasound examination of your legs. The status of the circulation in the blood vessels in your legs need to be evaluated. Blood clots can cause pain and heaviness in the legs.

Give your physician a call and make an appointment.

Best wishes,


December 12, 2011 - 6:38pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Blood Clots

Get Email Updates

Blood Clots Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!